# SDR HALA202004270097

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 27,320 hours, 4,170 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING TEST OF RETURN AIRCRAFT FROM PARK, DURING HIGH POWER RUN
#2 PRSOV WILL NOT OPERATE CORRECTLY. // REMOVED AND REPLACED PRV VALVE PER AMM 36-11-52. OPS CHECK, LEAK 
CHECK GOOD. OK FOR SVC. REPLACED BLEED TRANSDUCER PER AMM 36-11 -15. OPS CHECK GOOD. OK FOR SVC.
